# SDR ASAA2019121751625

- Difficulty date: December 15, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 43,442 hours, 13,254 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKOUT. GROUNDED - YES. PERFORMED PROCEDURES PER QRH. SATCOM CAME BACK WITH NO ISSUES REST OF FLT.
